Ask an expert
Question

30 Nov 2004

Period and contraceptive
Hallo
I had a c-section 12 weeks ago. I have started taking Microval from about 6 weeks ago. Since then have I been having period like bleeding for about 3 days, three times already is it normal? Should I contact my gynae? (He perscribed the Microval on my 6 week checkup).

Thank you!
Have a nice day!
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a common side effect of Microval. Presumably you will change to the combined pill when you have stopped breastfeeding.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote